# SDR SIMA20150426009

- Difficulty date: April 26, 2015
- Submitted: May 11, 2015
- Operation: Air carrier
- Aircraft: N616AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145092
- Aircraft time: 38,399 hours, 34,898 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Firewall
- Part number: 14547494607
- Condition: Cracked
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FIREWALL HAS 2 CRACKS AT LT UPPER ATTACH MOUNT POINT.  REPAIRED APU FIREWALL CRACKS IAW EO EM 53AD-1883.
